# SDR DALA2022051603345

- Difficulty date: May 10, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N856DN
- Make and model: Boeing 737
- Aircraft serial: 31967
- Aircraft time: 19,753 hours, 7,385 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 1168175
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3856 -ATB- DUE TO REPORT OF ELECTRICAL SMELL AND VISIBLE SMOKE FROM FORWARD GALLEY / R1 DOOR AREA. CORRECTIVE ACTION: C/W NO-GO-ODI INSPECTION TASKS. DETERMINED ODOR COMING FROM THE R1 DOOR HEATER. MAINTENANCE REPLACED FORWARD DOOR AREA HEATER IAW B737 AMM 21-45. OPS CHECK OK.
